Article Text

PDF

Guillain-Barré syndrome following zimeldine treatment.
  1. J Fagius,
  2. P O Osterman,
  3. A Sidén,
  4. B E Wiholm

    Abstract

    Thirteen cases of the Guillain-Barré syndrome are reviewed, all occurring with a similar relationship to recent commencement of treatment with the antidepressive drug zimeldine. The risk of developing Guillain-Barré syndrome was increased about 25-fold among patients receiving zimeldine, as compared with the natural incidence of the disorder. The cases described provide strong evidence that Guillain-Barré syndrome may occur as a specific, probably immunologically mediated, complication of drug therapy.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.